VOL. 12 · NO. 4 | December 1968
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 12 (4), (December 1968)
No abstract available
Articles
H. H. Schaefer
Illinois J. Math. 12 (4), 525-538, (December 1968) DOI: 10.1215/ijm/1256053956
KEYWORDS: 47.25
No abstract available
C. W. Kohls, L. J. Lardy
Illinois J. Math. 12 (4), 539-549, (December 1968) DOI: 10.1215/ijm/1256053957
KEYWORDS: 46.55
No abstract available
Myles Tierney
Illinois J. Math. 12 (4), 550-566, (December 1968) DOI: 10.1215/ijm/1256053958
KEYWORDS: 55.30
No abstract available
Robert Craggs
Illinois J. Math. 12 (4), 567-586, (December 1968) DOI: 10.1215/ijm/1256053959
KEYWORDS: 54.78
No abstract available
Heisuke Hironaka
Illinois J. Math. 12 (4), 587-602, (December 1968) DOI: 10.1215/ijm/1256053960
KEYWORDS: 14.55
No abstract available
Wolfgang P. Kappe
Illinois J. Math. 12 (4), 603-609, (December 1968) DOI: 10.1215/ijm/1256053961
KEYWORDS: 20.40
No abstract available
James R. Munkres
Illinois J. Math. 12 (4), 610-615, (December 1968) DOI: 10.1215/ijm/1256053962
KEYWORDS: 57.10
No abstract available
J. F. Kennison
Illinois J. Math. 12 (4), 616-619, (December 1968) DOI: 10.1215/ijm/1256053963
KEYWORDS: 18.10
No abstract available
C. M. Naylor
Illinois J. Math. 12 (4), 620-622, (December 1968) DOI: 10.1215/ijm/1256053964
KEYWORDS: 55.45
No abstract available
Gerald S. Ungar
Illinois J. Math. 12 (4), 623-625, (December 1968) DOI: 10.1215/ijm/1256053965
KEYWORDS: 55.50, 50.00
No abstract available
Benno Artmann
Illinois J. Math. 12 (4), 626-648, (December 1968) DOI: 10.1215/ijm/1256053966
KEYWORDS: 06.40
No abstract available
Lester E. Dubins
Illinois J. Math. 12 (4), 649-653, (December 1968) DOI: 10.1215/ijm/1256053967
KEYWORDS: 60.40
No abstract available
Phillip Griffith
Illinois J. Math. 12 (4), 654-659, (December 1968) DOI: 10.1215/ijm/1256053968
KEYWORDS: 18.20
No abstract available
Mary Hughes Dauenhauer
Illinois J. Math. 12 (4), 660-681, (December 1968) DOI: 10.1215/ijm/1256053969
KEYWORDS: 52.45
No abstract available
Leonard Evens
Illinois J. Math. 12 (4), 682-699, (December 1968) DOI: 10.1215/ijm/1256053970
KEYWORDS: 20.40, 18.00
No abstract available
Shûkichi Tanno
Illinois J. Math. 12 (4), 700-717, (December 1968) DOI: 10.1215/ijm/1256053971
KEYWORDS: 57.31, 53.00
No abstract available
Back Matter
Illinois J. Math. 12 (4), (December 1968)
No abstract available
Back to Top